MathSciNet Relay Station
MathSciNet bibliographic data
MR1680321 46L35 (19K35 46L80)
Jiang, Xinhui; Su, Hongbing On a simple unital projectionless $C^*$-algebra. Amer. J. Math. 121 (1999), no. 2, 359–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement